# SDR REXA2016060801095

- Difficulty date: June 8, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL 9 BETWEEN FS 581 AND FS 661+32 HAS MULTIPLE AREAS OF CORROSION.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK AT LBL 9 BETWEEN FS 581 AND FS 661+32 IAW AMM 53-00-49-400-801-A07, SRM 51-40-11-001-A01 AND REO:670-53-00-343.
